Open Access
2014 Automorphisms of Ordinary Differential Equations
Václav Tryhuk, Veronika Chrastinová
Abstr. Appl. Anal. 2014(SI27): 1-32 (2014). DOI: 10.1155/2014/482963


The paper deals with the local theory of internal symmetries of underdetermined systems of ordinary differential equations in full generality. The symmetries need not preserve the choice of the independent variable, the hierarchy of dependent variables, and the order of derivatives. Internal approach to the symmetries of one-dimensional constrained variational integrals is moreover proposed without the use of multipliers.


Download Citation

Václav Tryhuk. Veronika Chrastinová. "Automorphisms of Ordinary Differential Equations." Abstr. Appl. Anal. 2014 (SI27) 1 - 32, 2014.


Published: 2014
First available in Project Euclid: 26 March 2014

zbMATH: 07022463
MathSciNet: MR3166619
Digital Object Identifier: 10.1155/2014/482963

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI27 • 2014
Back to Top